Tornadoes · United States · Georgia · 2026
EF0 tornado, Pinehurst to Sugar Hill, Georgia, March 12, 2026
From Pinehurst to Sugar Hill, this EF0 tornado ran 2.4 miles across Dooly County on March 12, 2026, touching down at 7:00 AM EDT and reaching 100 yards wide. It killed nobody.
Preliminary. This is NWS FFC's damage survey, filed in the Damage Assessment Toolkit. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The survey
- Rating, as surveyed
- EF0, preliminary
- Date
- March 12, 2026
- Touchdown
- 7:00 AM EDT (11:00 UTC)
- Lifted
- 7:04 AM EDT (11:04 UTC)
- On the ground
- 4 minutes
- Path length
- 2.4 miles (3.9 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- County
- Dooly County
- Touchdown point
- 32.202, -83.717
- Lift-off point
- 32.210, -83.677
- Highest wind the damage implies
- 75 mph
- Surveyed by
- NWS FFC
- Survey last edited
- March 18, 2026
- Record number
- None yet. SPC numbers 2026 in the spring of 2027.
What the survey found
An EF0 tornado briefly spun up at approximately 7:00 AM EDT on March 12, 2026 east of Pinehurst GA near Everett Road in Dooly County. The tornado hit a small house along Rocky Ford Road blowing sections of metal roof off and into trees downwind of the house. The tornado also flipped a center pivot in a field nearby. The tornado lifted as it crossed Pinehurst Hawkinsville Rd and 3rd District Road.
Written by NWS FFC in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.
The damage survey
3 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 80 mph.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A strong cold front and associated QLCS system moved through central Georgia in the early morning hours of the 12th. Storms within the line were able to produce a few spots of wind damage, however the main hazard ended up being the numerous short lived and brief spin-up tornados which occurred in central Georgia. The strongest tornado was an EF2 near Marshallville.
An EF0 tornado briefly spun up east of Pinehurst GA near Everett Road in Dooly|County. The tornado hit a small house along Rocky Ford Road blowing sections of metal roof off and into trees downwind of the house. The tornado also flipped a center pivot in a field nearby. The tornado lifted as it crossed Pinehurst Hawkinsville Rd and 3rd District Road.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.
The county was under a tornado watch, issued at 04:33 UTC and running to 11:34 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 04:33 UTC | 11:34 UTC | Tornado Watch | FFC |
| 10:19 UTC | 11:00 UTC | Severe Thunderstorm Warning | FFC |
| 10:56 UTC | 11:45 UTC | Severe Thunderstorm Warning | FFC |
| 13:15 UTC | 00:00 UTC | Wind Advisory | FFC |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Marginal Risk, with a 0.02 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 05:31 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Mar 12, 6:28 AM EDT, 32 minutes earlier. Its key messages:
- Updated at 627 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
- Dry and cooler conditions return in wake of the front on Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 6:28 AM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
628 AM EDT Thu Mar 12 2026
...New 12Z Aviation Discussion...
.KEY MESSAGES...
Updated at 627 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
cold front will bring a line of showers and storms, some
strong to severe, through the state this evening through early
Thursday.
- Dry and cooler conditions return in wake of the front on
Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front
pushes into the area with frost/freeze conditions possible
by the middle of next week.
&&
.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026
The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.
In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.
Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026
As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.
After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.
This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.
&&
.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026
Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.
//ATL Confidence...12Z Update...
Medium on SHRA timing.
High on all other elements.
Vaughn
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 62 36 64 42 / 90 0 0 0
Atlanta 58 39 66 45 / 70 0 0 0
Blairsville 52 31 61 36 / 60 0 0 0
Cartersville 57 36 66 40 / 50 0 0 0
Columbus 64 39 69 44 / 70 0 0 0
Gainesville 58 36 64 42 / 80 0 0 0
Macon 68 38 68 43 / 90 0 0 0
Rome 61 37 70 41 / 40 0 0 0
Peachtree City 58 36 66 41 / 80 0 0 0
Vidalia 74 39 70 46 / 90 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...VaughnHazardous weather outlook, Mar 12, 12:44 AM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1244 AM EDT Thu Mar 12 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1244 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe storms will move across the area overnight and continue into tomorrow morning. The primary threats with severe thunderstorms will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. A Tornado Watch is in effect for portions of central Georgia and west-central Georgia through the early morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A line of strong to severe storms will continue to move across east and central Georgia on Thursday morning. The primary threats will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Mar 12, 3:05 AM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026
GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...
At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.
&&
LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 12, 4:47 AM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026
GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...
At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.
&&
LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 12, 5:15 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026
GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...
At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Peachtre/Fal Fld, GA (KFFC), 00:00Z
11.0 hours before the tornado, 150 km from the path. March 12, 2026.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -9 J/kg
- Surface CAPE
- 530 J/kg
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
- 0-3 km lapse rate
- 7.1 K/km
The surface observations
Cordele (CKF), 25 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 09:15 UTC | 70.7 | 66.4 | 210° 8 kt | 14 | 1010.8 | |
| 09:35 UTC | 71 | 66.6 | 210° 10 kt | 18 | 1010.2 | |
| 09:55 UTC | 71.2 | 66.6 | 210° 12 kt | 19 | 1010.2 | |
| 10:15 UTC | 71.6 | 66.7 | 210° 12 kt | 23 | 1009.5 | |
| 10:35 UTC | 72 | 66.7 | 210° 13 kt | 24 | 1009.5 | |
| 10:55 UTC | 71.6 | 67 | 200° 25 kt | 33 | 1007.8 | RA |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Robins AFB radar (KJGX), 61 km away, was scanning. The volume nearest the touchdown began at 10:59 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 10:20 UTC | TSTM WND DMG | Ideal | Macon, GA | Emergency manager reports numerous trees downed in an around the town of Ideal. |
| 10:40 UTC | TORNADO | 1 Nw Marshallville | Macon, GA | Initial reports of a trailer rolled over and multiple trees across the road near Marshallville. TDS seen from KJGX supports that this was likely a tornado. |
| 10:41 UTC | TORNADO | 1 Nnw Marshallville | Macon, GA | *** 2 INJ *** EF2 tornado with max winds of 110-115mph. 4 manufactured homes were destroyed, 1 overturned with anchors pulled from the ground. Numerous trees snapped or uprooted. 2 silos had the top 1/4 torn off. 600 yar |
| 10:51 UTC | TSTM WND DMG | 2 S Georgia Veterans Me | Crisp, GA | 2 trees down that fell onto homes in the 900 block of Scenic Route off Lake Blackshear. |
| 10:53 UTC | TSTM WND DMG | 2 Se Cordele | Crisp, GA | 5 power poles down and several trees down on frontage rd in front of Crisp County High School. |
| 10:56 UTC | TSTM WND DMG | 1 Se Byromville | Dooly, GA | Several barns and outbuildings damage due to strong winds in Byromville. |
| 10:56 UTC | TORNADO | 2 S Lakewood | Peach, GA | EF1 tornado with max winds of 100mph. Numerous trees snapped and uprooted. Several homes with EF1 wind damage or trees on them. several powerlines snapped along hwy 96. 350 yards wide and 3.3 miles long. |
| 10:57 UTC | TSTM WND DMG | 2 Sse Lilly | Dooly, GA | several trees downed across Weeks Road near hwy 90. |
| 10:57 UTC | TORNADO | 2 S Lakewood | Peach, GA | Multiple trees and powerlines down near I-75 and Hwy 96. Damage also noted around Ponderosa Campgrounds. This lines up with TDS from KJGX. No injuries reported. |
| 10:59 UTC | TSTM WND DMG | 2 E Vienna | Dooly, GA | Roof blown off a covering to a small rodeo arena. Several powerpoles snapped nearby. |
| 11:00 UTC | TORNADO | 3 E Pinehurst | Dooly, GA | an EF0 tornado touched down along Everett road causing damage to a home and center pivot along Rocky Ford road. Max winds 75 mph , max width 100 yards, and 2.4 miles long. |
| 11:12 UTC | TSTM WND DMG | 2 N Amboy | Turner, GA | Turner County EM reports a tree blown over, irrigation pivots blown over, and a barn collapsed on Reid Rd. |
| 11:15 UTC | TSTM WND DMG | 1 S Pineview | Wilcox, GA | Large tree reported down across GA Hwy 112 and Cannonville Road. A car apparently hit the tree. No injuries reported. |
| 11:15 UTC | TSTM WND DMG | 1 Wnw Rochelle | Wilcox, GA | Trees down near Mike Street and Railroad Ave NW. |
| 11:16 UTC | TSTM WND DMG | Rochelle | Wilcox, GA | An awning blew off a building and part of it slammed into a City Maintenance Barn, causing some additional damage. |
| 11:25 UTC | TORNADO | 2 Nnw District Path | Twiggs, GA | Starting point for EF1 tornado max winds 105mph. Touched down on the north side of I16 south of Jeffersonville. |
| 11:28 UTC | TSTM WND DMG | Abbeville | Wilcox, GA | Trees and powerlines down around courthouse in Abbeville. |
| 11:29 UTC | TORNADO | 2 Ne District Path | Twiggs, GA | End point for EF1 tornado with max winds of 105mph. Damage consisted of mostly trees snapped and uprooted along its 3.25 mi track. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2026 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are
The other tornadoes of March 12, 2026
23 more have been surveyed in the United States that day, so far.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 12 | 3:03 AM CDT | EF0 | Pike, AL | 0.3 | 100 | |||
| March 12 | 3:36 AM CDT | EF0 | Barbour, AL | 0.5 | 150 | |||
| March 12 | 3:46 AM CDT | EF0 | Russell, AL | 1.5 | 100 | |||
| March 12 | 4:07 AM CDT | EF1 | Henry, AL | 1.8 | 200 | |||
| March 12 | 4:09 AM CDT | EF1 | Henry, AL | 2.0 | 387 | |||
| March 12 | 4:18 AM CDT | EF1 | Houston, AL | 7.1 | 200 | |||
| March 12 | 5:43 AM EDT | EF1 | Early, GA | 6.5 | 0 | |||
| March 12 | 6:20 AM EDT | EF1 | Monroe, GA | 1.4 | 300 | |||
| March 12 | 6:40 AM EDT | EF2 | Macon, GA | 4.8 | 600 | 2 | ||
| March 12 | 6:46 AM EDT | EF1 | Bibb, GA | 3.4 | 200 | |||
| March 12 | 6:56 AM EDT | EF1 | Peach, GA | 3.3 | 350 | |||
| March 12 | 7:03 AM EDT | EF0 | Grady, GA | 1.8 | 300 | |||
| March 12 | 7:25 AM EDT | EF1 | Twiggs, GA | 3.2 | 400 | |||
| March 12 | 7:25 AM EDT | EF0 | Baldwin, GA | 3.6 | 100 | |||
| March 12 | 8:00 AM EDT | EF1 | Laurens, GA | 0.8 | 250 | |||
| March 12 | 8:01 AM EDT | EF0 | Laurens, GA | 2.6 | 350 | |||
| March 12 | 9:18 AM EDT | EF0 | Saluda, SC | 0.5 | 100 | |||
| March 12 | 9:44 AM EDT | EF0 | Allendale, SC | 3.8 | 30 | |||
| March 12 | 9:52 AM EDT | EF0 | Richland, SC | 2.1 | 100 | |||
| March 12 | 9:53 AM EDT | Unrated | Lexington, SC | 1.2 | 0 | |||
| March 12 | 10:24 AM EDT | EF0 | Bamberg, SC | 0.2 | 25 | |||
| March 12 | 2:16 PM EDT | EF0 | Onslow, NC | 0.2 | 20 | |||
| March 12 | 2:26 PM EDT | EF1 | Onslow, NC | 0.2 | 50 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.
Sources
NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.